# SDR SWIA2018030544347

- Difficulty date: February 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 25,155 hours, 16,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SMALL DINGS ON EXTERNAL FUSELAGE SKIN  BS 517, STRINGER 22L.  FWD, LWR CORNER OF FWD BAG BAY DOOR CUTOUT.  BLENDED OUT THE DINGS IAW REO AND SRM.
